# SDR SWIA200211601

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 5,435 hours, 4,345 cycles
- System (JASC): 2210 · Autopilot System
- Part: Damper
- Part number: 10231007
- Part serial: HAI3856
- Condition: Malfunctioned
- Location: Lt Aileron
- Part time: 195 hours, 146 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RECEIVED A -FLUTTER DAMPER-  STATUS MESSAGE FOR THE LEFT AILERON.  REMOVED AND REPLACED LEFT AILERON FLUTTER DAMPER IAW CRJ 27-15-05.  OPS CHECKS GOOD.
